Collineations of Finite Projective Spaces as Permutations on the Sets of Dual Subspaces.
Mathematische Zeitschrift, Tome 111 (1969), pp. 249-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__111_171201,
author = {Ascher Wagner},
title = {Collineations of {Finite} {Projective} {Spaces} as {Permutations} on the {Sets} of {Dual} {Subspaces.}},
journal = {Mathematische Zeitschrift},
pages = {249--254},
year = {1969},
volume = {111},
zbl = {0176.17802},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__111_171201/}
}
Ascher Wagner. Collineations of Finite Projective Spaces as Permutations on the Sets of Dual Subspaces.. Mathematische Zeitschrift, Tome 111 (1969), pp. 249-254. http://geodesic.mathdoc.fr/item/MZ_1969__111_171201/